# SDR ASAA0843919

- Difficulty date: November 17, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546435277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP TE IS DELAMINATED AT INBOARD CORNER.  REMOVED DELAMINATED SECTION.  INSTALLED FILLER DOUBLER AND BONDED REPAIR PER SRM 51-70-10.
